# SDR AU990809

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO540K1G5
- Condition: Making Metal
- Location: Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM AND FILTER CONTAMINATED WITH METAL PARTICLES.
